# SDR QXEA9801044

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 82970018009
- Condition: Malfunction
- Location: Lt Mlg Gear
- Part time: 14,947 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR RETRACTION, THE LEFT GEAR DOOR LIGHT STAYED ON AND THE GEAR DOOR WAS NOTICED TO BE OPEN.  CYCLED THE LANDING GEAR AND THE DOOR OPERATED PROPERLY.  REPLACED THE FORWARD GEAR DOOR ACTUATOR AND PERFORMED GEAR SWINGS, OPERATIONAL CHECKS GOOD.
